# SDR AALA2023102036343

- Difficulty date: October 20, 2023
- Submitted: October 23, 2023
- Operation: Air carrier
- Aircraft: N941NN
- Make and model: Boeing 737823
- Aircraft serial: 33232
- Aircraft time: 29,395 hours, 11,645 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P2070021002
- Condition: No Test
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT HAND FLIGHT ATTENDANT FLASHLIGHT FLASHES RED. REMOVE AND REPLACED RIGHT HAND FLIGHT ATTENDANT FLASHLIGHT BATTERY. FUNCTIONAL CHECK GOOD. PER MM 25-64-00.
